Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feeling lethargic and tired while doing physical activities. Medication? - Online Doctor Chats

Date : 11-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2349 Questions
Doctor:Hi
User:am 32 yrs old
Doctor:please proceed further
User:can you prescribe a health suppliment tablet/capsule for me pls. I feel lethargic and get tired too soon upon doing physical activity
Doctor:you could take becosules capsules once daily for 1 month and look for improvement
User:ok. are there any possible side effects i should look out for ?
Doctor:there are no side effects as such for this medicine
Doctor:you can safely take this\
Doctor:along with this\
Doctor:take protein milk shake daily like proteinex powder mixed in milk
Doctor:take almonds they improve health as well
Doctor:If possible drink green tea
Doctor:are you following me?
User:ok . it won't lead to any weight gain right ?
User:yes, i got you
Doctor:ok
Doctor:nothing like that provided you exercise regularly
User:for that i need to take bescosules :)
Doctor:yes :)
Doctor:becosules and healthy diet
Doctor:will help you\
User:will try to follow strictly
User:and let you know after a month
Doctor:sure, please go ahead
User:thank you so much
Doctor:wish you good health
Doctor:pleasure is mine anytime
User:and to you too
Doctor:thanks
Doctor::)
User::)
Doctor:shall we end the chat now?
User:i guess ..
Doctor:yes, tell me
Doctor:you have more queries to discuss on?
User:i guess we can end the chat now :)
Doctor:ok
Doctor:good day
User:bye for now
Doctor:take care
User:good day!
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor